Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Tests of Zero Correlation Using Modified RV Coefficient for High-Dimensional Vectors
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
2019 (English)In: Journal of Statistical Theory and Practice, ISSN 1559-8608, E-ISSN 1559-8616, Vol. 13, no 3, article id 43Article in journal (Refereed) Published
Abstract [en]

Tests of zero correlation between two or more vectors with large dimension, possibly larger than the sample size, are considered when the data may not necessarily follow a normal distribution. A single-sample case for several vectors is first proposed, which is then extended to the common covariance matrix under the assumption of homogeneity across several independent populations. The test statistics are constructed using a recently proposed modification of the RV coefficient (a correlation coefficient for vector-valued random variables) for high-dimensional vectors. The accuracy of the tests is shown through simulations.

Place, publisher, year, edition, pages
TAYLOR & FRANCIS AS , 2019. Vol. 13, no 3, article id 43
Keywords [en]
Block-diagonal structure, Cross-correlations, High-dimensional inference
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:uu:diva-384981DOI: 10.1007/s42519-019-0043-xISI: 000467553400002OAI: oai:DiVA.org:uu-384981DiVA, id: diva2:1325094
Available from: 2019-06-14 Created: 2019-06-14 Last updated: 2019-06-14Bibliographically approved

Open Access in DiVA

fulltext(1841 kB)32 downloads
File information
File name FULLTEXT01.pdfFile size 1841 kBChecksum SHA-512
c5d64a620fd1e71edc2413b8593e3ec8930315c7869d031fe96fb1a7d6222d2e2dac2b9ac8d798557ffd9b2c78fbea95729c58ae41674dcec613f0f1a3a1e12e
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Ahmad, M. Rauf
By organisation
Department of Statistics
In the same journal
Journal of Statistical Theory and Practice
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
Total: 32 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 5463 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf